# SDR DALA2017120808498

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 52,410 hours, 17,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 9282377) ON SVC FOUND EMERG. LIGHTS AT DOORS 2L +2R WORKED FOR ABOUT 2 MIN. (M11612 POWER SUPPLY). R + R BATTERY PACK PER B757-AMM 33-51-07 OPS NORMAL (M11612).
